Previous |  Up |  Next

Article

Title: Linear distributional differential equations in the space of regulated functions (English)
Author: Pelant, Martin
Author: Tvrdý, Milan
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 118
Issue: 4
Year: 1993
Pages: 379-400
Summary lang: English
.
Category: math
.
Summary: In the paper existence and uniqueness results for the linear differential system on the interval [0,1] $A_1(A_0x)'-A'_2x=f'$ with distributional coefficients and solutions from the space of regulated functions are obtained. (English)
Keyword: Perron-Stieltjes integral
Keyword: Kurzweil integral
Keyword: distributional coefficients
Keyword: regulated functions
Keyword: generalized linear differential equation
Keyword: existence
Keyword: uniqueness
Keyword: variation-of-constants formula
Keyword: distribution
MSC: 34A12
MSC: 34A30
MSC: 34A37
MSC: 46F99
MSC: 46N20
idZBL: Zbl 0796.34014
idMR: MR1251883
.
Date available: 2009-09-24T21:01:30Z
Last updated: 2015-08-30
Stable URL: http://hdl.handle.net/10338.dmlcz/126158
.
Reference: [An-Li] Antosik P., Ligęza J.: Products of measures and functions of bounded variation.Proceedings of the conf. on generalized functions and operational calculus, Varna 1975 (1979), 20-26. MR 0547326
Reference: [At] Atkinson F. V.: Discrete and Continuous Boundary Value Problems.Academic Press, New York-London, 1964. MR 0176141
Reference: [Au] Aumann G.: Reelle Funktionen.Springer-Verlag, Berlin-Heidelberg-New York, 1969. Zbl 0181.05801, MR 0061652
Reference: [Fra] Fraňková D.: Regulated functions.Mathematica Bohemica 116(1991), 20-59. MR 1100424
Reference: [Ha] Halperin I.: Introduction to the Theory of Distributions.University of Toronto Press, Toronto, 1952. Zbl 0046.12603, MR 0045933
Reference: [Hi] Hildebrandt T.H.: Introduction to the Theory of Integration.Academic Press, New York-London, 1963. Zbl 0112.28302, MR 0154957
Reference: [Hö] Hönig Ch.S.: Volterra-Stieltjes Integral Equations.Mathematics Studies 16, North-Holland, Amsterdam, 1975. MR 0499969
Reference: [Ku1] Kurzweil J.: Generalized ordinary differential equations and continuous dependence on a parameter.Czech. Math. J. 7 (82) (1957), 418-449. Zbl 0090.30002, MR 0111875
Reference: [Ku2] Kurzweil J.: Linear Differential Equations with Distributions as Coefficients.Bull. Acad. Polon. Sci. Ser. math. astr. et phys. 7 (1959), 557-560. Zbl 0117.34401, MR 0111887
Reference: [Ku3] Kurzweil J.: Nichtabsolut konvergente Integrale.BSB B.G.Teubner Verlagsgesselschaft, Leipzig, 1980. Zbl 0441.28001, MR 0597703
Reference: [Li1] Ligęza J.: On generalized solutions of linear differential equations of order n.Prace Mat., Uniw. Sląski v Katowicach 3 (1973), 101-108. MR 0326038
Reference: [Li2] Ligęza J.: On distributional solutions of some systems of linear differential equations.Časopis pěst. mat. 102 (1977), 37-41. MR 0460757
Reference: [Li3] Ligęza J.: Weak Solutions of Ordinary Differential Equations.Uniwersytet Sląski, Katowice, 1986. MR 0868863
Reference: [Li4] Ligęza J.: Existence and uniqueness of distributional solutions of ordinary differential equations in the class of regulated functions.EQUADIFF 7 - Enlarged Abstracts (7th Czechoslovak Conference on Differential Equations and Their Applications, Praha) (1989), 48-50.
Reference: [Pa-De] Pandit S.G., Deo S.G.: Differential Equations Involving Impulses.Lecture Notes in Mathematics, 954, Springer-Verlag, Berlin-Heidelberg-New York, 1982.
Reference: [Pe1] Persson J.: Linear distribution differential equations.Comment.Math. Univ.St.Pauli 33 (1984), 119-126. Zbl 0552.34004, MR 0741385
Reference: [Pe2] Persson J.: Fundamental theorems for linear measure differential equations.Mathematica Scandinavica 62 (1988), 19-43. Zbl 0642.34004, MR 0961581
Reference: [Pf1] Pfaff R.: Gewöhnliche lineare Differentialgleichungen n-ter Ordnung mit Distributionskoeffizienten.Proc. Roy. Soc. Edinburgh 85A (1980), 291-298. Zbl 0424.34011, MR 0574022
Reference: [Pf2] Pfaff R.: Generalized systems of linear differential equations.Proc. Roy. Soc. Edinburgh 89A (1981), 1-14. Zbl 0475.34005, MR 0628123
Reference: [Ru] Rudin W.: Functional Analysis.McGraw-Hill, New York, 1973. Zbl 0253.46001, MR 0365062
Reference: [Sa] Saks S.: Theory of the Integral.Monografie Matematyczne, Warszawa-Lwów, 1937. Zbl 0017.30004
Reference: [Sch1] Schwabik Š.: Generalized Differential Equations (Fundamental Results).Rozpravy ČSAV, řada MPV, 95 (6), Academia, Praha, 1985. Zbl 0594.34002, MR 0823224
Reference: [Sch2] Schwabik Š.: Generalized Differential Equations (Special Results).Rozpravy ČSAV, řada MPV, 99 (3), Academia, Praha, 1989. Zbl 0821.34002, MR 1002180
Reference: [Sch3] Schwabik Š.: Linear operators in the space of regulated functions.Mathematica Bohemica 117 (1992), 79-92. Zbl 0790.47023, MR 1154057
Reference: [S-T-V] Schwabik Š., Tvrdý M., Vejvoda O.: Differential and Integral Equations: Boundary Value Problems and Adjoints.Academia and D. Reidel, Praha and Dordrecht, 1979. MR 0542283
Reference: [Tv1] Tvrdý M.: Regulated functions and the Perron-Stieltjes integral.Časopis pěst. mat. 114 (1989), 187-209. MR 1063765
Reference: [Tv2] Tvrdý M.: Generalized differential equations in the space of regulated functions (Boundary value problems and controllability).Mathematica Bohemica 116(1991), 225-244. Zbl 0744.34021, MR 1126445
Reference: [Wa] Ward A J.: The Perron-Stieltjes integral.Math.Zeitschr. 41 (1936), 578-604. Zbl 0014.39702, MR 1545641, 10.1007/BF01180442
Reference: [Za-Se] Zavalishchin S.G., Sesekin A.N.: Impulse Processes, Models and Applications.(in Russian), Nauka, Moscow, 1991. MR 1126685
.

Files

Files Size Format View
MathBohem_118-1993-4_4.pdf 2.387Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo